Results 1 to 9 of 9
  1. #1
    gametime101 is offline New Member
    Join Date
    Aug 2003
    Posts
    2

    Gyno....Now what?

    Hey bro's I'm in need of your help

    Just finished 8 week cycle of test enth and dbol and immediately began feeling soreness in nipps. By the time I got my hands on nolva, which I should have had in the first place, I already had lumps under each nipple. Started taking nolva but have noticed little effect as to shrinking lump size and their still sore. Any ideas besides surgery? They are not noticeable by looking at em, but you can feel the lump about dime size. Looking for advice from bro's that have went through this......

    Gametime101

  2. #2
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,453
    Damn bro, take nolva and do your clomid therepy. Then see what happens.

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    jump on nova at 60mgs then drop to 20mgs ed

  4. #4
    gametime101 is offline New Member
    Join Date
    Aug 2003
    Posts
    2
    That's what I'm doing now 60mg ed then going to 20mg ed after that. Hope it helps.... Thanks for the help.....

  5. #5
    helios's Avatar
    helios is offline Associate Member
    Join Date
    Apr 2003
    Location
    perdition
    Posts
    454
    I would say hit 80 mg/ed until you see those side effects subside, then go down to 20 mg/ed...thats my 2 cents.

    -Helios

  6. #6
    Grizzly's Avatar
    Grizzly is offline New Member
    Join Date
    Aug 2003
    Posts
    19
    So you didn't get your gyno while on the cycle just went you came off?

  7. #7
    D Mc C's Avatar
    D Mc C is offline Associate Member
    Join Date
    Mar 2003
    Location
    canada
    Posts
    168
    i got gyno after i came off too. im taking 40mg of nolva ed but i will bump to 80

  8. #8
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    give it a little time, mine went away. If it doesnt and you are that bothered see your doc.

  9. #9
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by Grizzly
    So you didn't get your gyno while on the cycle just went you came off?
    Common mistake alot of guys make Grizzly. They figure the cycle is over, so is the danger. When in fact, this is the prime time to get it as you are no lobger injecting test so the estrogen levels are hitting the roof with nothing to compete with the recpetors.

    Take Nolva all the way through a cycle and stay on it until after pct...then you wont have these problems.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •